# SDR 2018FA0000463

- Difficulty date: March 25, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 369A8230504
- Part serial: 17B0027
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

EXHAUST PIPE CRACKED ON THE AFT LOWER MOUNT FLANGE ALLOWING AFT MOUNT SADDLE TO SLIDE OUT OF POSITION.  CRACK OCCURRED 79.4 FLT HRS FROM NEW.
